# SDR AALA2018080769048

- Difficulty date: August 3, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 59,144 hours, 22,217 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT CABLE, ROW 14, WAS FOUND BROKEN.  MAINTENANCE REPLACED THE FEEDER CABLE ASSEMBLY IAW AMM 33-51-16, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
